# SDR EY2R9601556

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna P206B
- Propeller: Mcauly E2A34C73
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S90AT8
- Condition: Damaged
- Location: Propeller
- Part time: 1,187 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE SN EJ299YS, THREADS CHIPPED.
